# SDR CALA0300250

- Difficulty date: May 14, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 16,081 hours, 5,169 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Lt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FIRE FAULT LIGHT ILLUMINATED WHILE EN ROUTE FROM GCM TO IAH.  THE AIRCRAFT WAS DIVERTED TO CUN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  TROUBLESHOOTING FOUND THE LEFT ENGINE CORE FIRE LOOP HARNESS WORN.  THE CORE LOOP HARNESS WAS REPLACED IAW MM 26-11-02.  IN ADDITION, THE ENGINE FIRE DETECTION UNIT AND FIRE CONTROL PANEL WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  OPERATIONAL CHECKS WERE GOOD.
